# SDR UPS04M42987

- Difficulty date: August 22, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TESTING EMERGENCY LIGHT SYSTEM 1 BATTERY LOW MESSAGE CAME ON.  REMOVED AND REPLACED POWER SUPPLY EMERGENCY LIGHTING BATTERY IAW MM 33-51-01.  SYSTEM OPS CHECK GOOD.
